Feedback on Ortho Tri-Cyclen, page 172
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Lack of lubrication
I have been on ortho cyclen for about 2 years, switched to ortho tri cyclen (6 months)because of dryness. I thought it was the boyfriend I was with wasn’t turning me on, turns out that is not the situation. I recently have stopped taking my pill. About how long until I will see an increase in lubrication and sexual desire? I used to be very very wet before taking this birth control, now I don’t even have any vaginal discharge.
AskDocWeb: A lack of lubrication often occurs because of hormonal changes and vaginal dryness is a common complaint. It can take your body 1-3 months for your hormones to adjust after discontinuing the pills. In the mean time you may want to take a look at something like Vigorelle.
Should I be worried
I have a question. Me & my boyfriend did it a week ago. it was about the 3rd day of my period. I started the green pill that sunday night, I usually start my period on that thursday and I did. we did it that saturday, I was on my period. we used a condom but it broke. he did NOT cum inside of me around me or at all. We stopped immediately after we saw it broke. Im.on.tri cyclen lo and I take my pill everyday as directed. Should I be worried about pre cum?
AskDocWeb: The “pre cum” does contain a small amount semen but unless this was your first month of taking this birth control pill that shouldn’t be an issue. If you have taken a pill in each of the 7 days prior to having sex then you had the full protection that the pill provides.
ORTHO TRI-CYCLEN LO
I CURRENTLY TAKE ORTHO TRI-CYCLEN LO FOR BIRTH CONTROL BUT I MISPLACED MY PILLS AND WHEN I FOUND THEM I HAD MISSED 3 BLUE ACTIVE PILLS AND I HAVE HAD UNPROTECTED SEX SINCE BUT I STARTED SPOTTING TODAY WHAT SHOULD I EXPECT?
AskDocWeb: Please call your doctor as soon as possible. The spotting may or may not be implantation bleeding, which is different from menstrual bleeding. It can happen at the time the fertilized egg implants in the uterus, on average between 6 to 12 days past ovulation. It’s considered one of the first signs of pregnancy and given that you had unprotected sex that is a possibility. If you read the instructions it tells you that you need to use back up form of birth control for ONE full week when missing 2 or more pills.
PMS symptoms with no period
I was on the depo probers shot for 3 years and never had a single period while on it. I started using ortho tri cyclen(regular) a week before my next shot was due. I started my 2nd pack today and i never started my period while on the green pills. Is this normal? My breasts have also been very sore and they hurt sometimes, I have diareha, I’ve already gained 8 pounds, I have mood swings, bloating, and cramping. But no period. Why am I having pms symptoms with no period?
AskDocWeb: There are many reasons for having PMS symptoms with no period; excessive weight gain or loss, stress, increased exercise, illness, travel or medicine. Although it sounds like you are still in the 3-month adjustment period that usually goes with changing birth control you may want to check with your doctor to be on the safe side. For some women pregnancy feels exactly like PMS. The only way to know for sure is to take a test. Good luck!
I was on the mirena for 4 years and had it removed bc i we was tryin to concieve. after its removal i found out i had cervical cancer and had to immediently go back on BC. the obgyn put me on be yaz then switched me to ortho tri cyclen and said i needed to wait til 4 months after my surgery to try to concieve… i have been on BC pills for 6 months. i stopped taking them mid july due to lack of sex drive… i didnt want to be looked at much less touched… my cycle came immediently after stoppin the pill but now my cycle is 3 weeks late… I didnt have a period at all in august and we are more than halfway through september and no signs of my period returning… how long may it be before i get it back… its driving me crazy!
AskDocWeb: The general rule of thumb is that it takes about 3 months for your body to “sort it out” after discontinuing hormonal birth control and get back to a regular pattern (whatever that is for you) of periods. If 2 cycles go by without a period then you may want to consult with your doctor. You might need to use a bit of progestin to jumpstart your cycle again. Have you used a pregnancy test?
Took wrong pill
Hi, I just started my new pack and by misstake I took the dark blue pill instead of the white pill then I figure I should just take a white pill and then take another white pill to start my cycle going should this affect my pack sense I took that one dark pill?
AskDocWeb: This MIGHT trigger some spotting or breakthrough bleeding but most women don’t spot when they transition from one color to another during the active pill weeks. The most important thing is to continue taking an active pill (of some type) every day–excepting the placebo week. Your best bet is to contact the prescriber of your BCPs. They know which pill you are on and can give you the right advice for your situation.
`Hi. I have been on orthro try cyclin going on my second month now. I am almost on the second week of my second pack. I had unprotected sex yesterday and my boyfriend used the pull out method, and a few seconds later he ejaculated. He didn’t ejaculate inside of me. However, should I still be worried about this situation since it is so early on of me starting birth control?
AskDocWeb: Hi Lena, welcome to the forum. The product information for Ortho Tri-Cyclen says that it is fully effective after 7 days of continuous use so there is no need to worry about that. This means that the pill you are taking is providing protection from becoming pregnant.
Numbness, dizziness, and tired
I have been taking ortho cyclen for a week and I have had numbness in my right arm and fingers everday since I started. I also have been getting dizzy and just feel out of it and tired all the time. How serious is the numbness or will it eventually go away?
AskDocWeb: Numbness in the arms, dizziness, and weakness are symptoms that may indicate a blood clot. Although rare it may be serious and sometimes it’s fatal so check with your doctor as soon as possible. Let’s hope you are not one of the rare ones.
Some cases of numbness respond well to slow stretching exercises, which stimulates the flow of blood to the nerves.
Report – 170 – 171 – Page 172 – 173 – 174 – Last Page 175